# SDR AALA2009020900468

- Difficulty date: February 9, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 12D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 12D.
